MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number M00420020230
Medical Device Problem Codes Device Displays Incorrect Message (2591); Reset Problem (3019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the amplifier broke down mid-case.During a procedure, a labsystem pro clearsign ii amplifier was selected for use.Upon system startup, the error message "before continuing you must reset the amplifier" was displayed.Troubleshooting was performed, including two hard resets and powering on the system using three to four different startup sequences; however, the issue could not be resolved.After the fuse box was removed, the labsystem pro was successfully restarted.Despite the successful restart, the procedure was subsequently cancelled while the patient remained under general anesthesia.No patient complications were reported.

Brand Name
LABSYSTEM PRO
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key25781212
Report Number2124215-2026-37065
Device Sequence Number10655921
Product Code DRQ
UDI-Device Identifier08714729884941
UDI-Public(01)08714729884941(11)250107(10)1F113660
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00420020230
Device Catalogue NumberM00420020230
Device Lot Number1F113660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/10/2026
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown